# SDR ASAA2023082245697

- Difficulty date: August 22, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,745 hours, 18,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231KF IS DELAMINATED GROUNDED - YES. EVALUATED AND REPAIRED 2EA  AREAS OF DELAMINATED FIBERGLASS TOP LAYER ON MAIN CABIN FLOOR PANEL 231KF IAW A320-200 SRM 53-02-00-283-001 AND A320-200 SRM 53-02-00-300-013. FH-48745:53  FC-18418  WV-010  THIS IS A CATEGORY A PERMENANT REPAIR.
